# SDR ASAA2013090696004

- Difficulty date: September 6, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1116A20116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 727B, RBL 45.50 CRACKED.  ACFT GROUNDED. REPAIRED SEAT TRACK IAW REO G16605, REV C, AND EA 800-53, EA-11101.
